Spectral properties of non-selfadjoint Sturm-Liouville operator equation on the real axis


Creative Commons License

MUTLU G., KIR ARPAT E.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.49, no.5, pp.1686-1694, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 5
  • Publication Date: 2020
  • Doi Number: 10.15672/hujms.577991
  • Journal Name: HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1686-1694
  • Keywords: Sturm-Liouville operator equation, eigenvalues, spectral singularities, operator coefficient, non-selfadjoint operators, MATRIX, SCHRODINGER, THEOREMS, JACOBI
  • Gazi University Affiliated: Yes

Abstract

In this paper, we analyze the non-selfadjoint Sturm-Liouville operator L defined in the Hilbert space L-2(R, H) of vector-valued functions which are strongly-measurable and square-integrable in R. L is defined